# SDR A6WA200540282

- Difficulty date: August 3, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP VANE, OUTBOARD FLAP VANE FITTING WORN EVEN WITH LEADING EDGE OF VANE .030 INCH IS MINIMUM CLEARANCE ALLOWED PER BOMBARDIER, INC REO 601R-57-53-195.  REMOVED OLD VANE FITTING FROM RIGHT OUTBOARD FLAP AS WS 296.073 AND INSTALLED NEW VANE FITTING P/N 601R14560-6 IAW BOMBARDIER, INC REOS 601R-57-53-019 AND 601R-57-53-195.  (M)
